# SDR 8EKA20160828013

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N437CA
- Make and model: Casa C212CC
- Aircraft serial: CA180
- Aircraft time: 19,339 hours, 19,929 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 21246117011
- Condition: Broken
- Location: Cockpit
- Part time: 19,339 hours, 19,929 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL HANDLE BROKE OFF WHEN PILOT SELECTED FLAPS UP ON CLIMB PHASE.  PILOTS RETURNED TO BASE WITHOUT FURTHER INCIDENT.
